# SDR RAAA00B1067

- Difficulty date: June 2, 2000
- Submitted: June 2, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- Aircraft time: 59,557 hours, 41,444 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND CORROSION VERTICAL FIN STA 87.00 TRAILING EDGE CHORD LT AND RT SKIN ATTACH ANGLES.  CORROSION BEYOND LIMIT.  REPAIRED EXTRUDED PARTS IAW SRM 51-40-4, 51-30-2 & 3.
